Degenerating elliptic equations of second order in arbitrary smooth regions
Doklady Akademii Nauk, Tome 173 (1967) no. 1, pp. 18-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_1_a3,
author = {V. P. Glushko},
title = {Degenerating elliptic equations of second order in arbitrary smooth regions},
journal = {Doklady Akademii Nauk},
pages = {18--21},
year = {1967},
volume = {173},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_1_a3/}
}
V. P. Glushko. Degenerating elliptic equations of second order in arbitrary smooth regions. Doklady Akademii Nauk, Tome 173 (1967) no. 1, pp. 18-21. http://geodesic.mathdoc.fr/item/DAN_1967_173_1_a3/